MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA UNCUFFED NEONATAL AND PEDIATRIC FLEXTEND PL; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA UNCUFFED NEONATAL AND PEDIATRIC FLEXTEND PL; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67PFSS30
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during pre-test, two cuffs were not inflating.No patient injury was reported.
 
Additional Manufacturer Narrative
Two (2) samples were received in used conditions, without their original packaging and with their certificate of decontamination.Functional test: samples were filled with 5cc of air ? "leak test" to see if there was any functional problem.When the samples were inflated with air, the pilot balloon inflated but all the air was stuck it.According to the ifu (10018859-001 rev.100 - instruction for use ? the pilot balloon was manipulated and the whole cuff inflated.After the whole cuff inflated, we deflated and inflated 4 times, all the times the cuff inflated completely and symmetrically.The complaint was not confirmed.The root cause could not be determined since the sample successfully passed functional test.No corrective actions were taken since the complaint was not confirmed.A device history record review was not conducted, based upon review of the information provided by the customer, as it does not indicate a problem with the initial manufacture or prior repair of the device.(b)(4).This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
BIVONA UNCUFFED NEONATAL AND PEDIATRIC FLEXTEND PL
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15436662
Report Number3012307300-2022-19370
Device Sequence Number5673260
Product Code JOH
UDI-Device Identifier10351688518675
UDI-Public10351688518675
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2025
Device Model Number67PFSS30
Device Catalogue Number67PFSS30
Device Lot Number4075246
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown